# SDR 9501063232

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- System (JASC): 7120 · Engine Mount Section
- Part: Thrust  Link
- Part number: 2380210505
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE NR 1 ENGINE FORWARD ENGINE MOUNT THRUST LINKS WERE FOUND WITH WEAR MARKS IN THE CRITICAL AREA AS DEFINED BY ROHR CMM 71-22-07.  THE MAXIMUM DEPTH OF THE DAMAGED AREAS WAS 0.002 INCH.  REPAIRED PER NWA EA 32-96336.
